MathSciNet Relay Station
MathSciNet bibliographic data
MR437718 (55 #10642) 28A65
Halfant, Matthew Analytic properties of Rényi's invariant density. Israel J. Math. 27 (1977), no. 1, 1–20.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement